# SDR 95ZZZX4382

- Difficulty date: August 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1085W
- Make and model: Mooney M20M
- Aircraft serial: 270043
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Part number: A10051D
- Condition: Failed
- Location: Auxiliary Fuel
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT HAD AUXILIARY PUMP FAIL WITH ONLY 426 HOURS ON IT.
